# SDR 05FDEA04073

- Difficulty date: December 2, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOORBEAM HAS CORROSION AT STA BS 720A BETWEEN RBL4  AND RBL20.  CLEANED AREA IAW B727 SRM 51-10-6, AND FOUND TO BE OUT OF LIMITS  IAW B727 SRM 53-10-1.  REMOVED DAMAGED UPPER CHORD IAW B727 SRM 53-10-8 FIGURE 4.  FABRICATED UPPER CHORD, SUPPORT ANGLES, AND REINFORCEMENT STRAPS IAW B727 SRM 53-10-8 FIGURE 4.  ALODINED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED UPPER CHORD REPAIR IAW B727 SRM 53-10-8 FIGURE 4 AND 51-30-2.  THIS IS A MAJOR REPAIR SIGNED BY TIMCO MECH NR 110174 AND QC303 REFERENCE FEDEX SNRM N00784.
